# SDR USAA920080622

- Difficulty date: March 5, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 54,318 hours, 36,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C17 CHECK - LEVEL 2 CORROSION ON CABIN SEAT TRACK, BS 794 - BS 947, RBL 13.80.  REPAIRED CABIN SEAT TRACK, BS 794 - BS 947, RBL 13.80 IAW USAIRWAYS EA 100289.
